MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 NEUROVA PHENOM CATHETER; CATHETER, PERCUTANEOUS, NEUROVASCULATURE

MICRO THERAPEUTICS, INC. DBA EV3 NEUROVA PHENOM CATHETER; CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Model Number FG13160-0615-1S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Embolism/Embolus (4438)
Date of Event 09/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report there was embolization of part of the retrieved clot during retrieval.There was occlusion of the fronto lateral right m3 segment.Nihss was 12.The issue was resolved with sequelae on 2021-sep-04.The adverse event was not related to the disease under study.The adverse event was not related to the underlying condition or disease.The adverse event was casually related to the procedure and device.The sponsor assessment reported the adverse event had a casual relationship to the procedure and was possibly related to the react and solitaire devices.The patient was undergoing surgery for treatment of a middle cerebral artery (mca) clot, m2 in the right hemisphere.The pre-procedure mtici score was 2b and the final post-procedure mtici score was 2b.Additional information was received updating the pre-procedure mtici score to 0.In addition, it was indicated the event was not related to the riptide system.Additional information was received clarifying the event as distal cerebral artery embolism.Additional information received reported the patient's baseline mrs was 1.Additional information was received.The sponsor assessment was updated indicating that the clinical events committee (cec) re-adjudicated this event as causal to the study procedure and possibly related to the react, solitaire, riptide, and phenom 21 devices.
 
Additional Manufacturer Narrative

Brand Name
PHENOM CATHETER
Common Device Name
CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3 NEUROVA
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3 NEUROVA
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key23650376
Report Number2029214-2025-02494
Device Sequence Number14644927
Product Code QJP
UDI-Device Identifier00847536041844
UDI-Public(01)00847536041844(17)240430(10)MY21-005
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K151638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model NumberFG13160-0615-1S
Device Catalogue NumberFG13160-0615-1S
Device Lot NumberMY21-005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date02/19/2026
Date Device Manufactured05/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight97 KG